MathSciNet Relay Station
MathSciNet bibliographic data
MR240082 12.45 (13.00)
Ullom, S. Normal bases in Galois extensions of number fields. Nagoya Math. J. 34 1969 153–167.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement